# SDR AWXA200300417

- Difficulty date: April 5, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- Aircraft time: 54,127 hours, 23,348 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 654N02438
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-08 CHECK EXFOLIATION CORROSION WAS FOUND SEAT TRACK BS 365 TO BS 418, RBL 24.  MAINTENANCE REMOVED SEAT TRACK BS 365 TO BS 418, RBL 24; FABRICATED A NEW REPLACEMENT SEAT TRACK SUPPORT ASSEMBLY AND SHEAR TIE; INSTALLED REPAIR PARTS IAW B757-200 SRM 51-40-02 PG 7-8 & 39.
